# SDR CA980825009

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 159AMM101034
- Condition: Cracked
- Location: Te Flaps
- Part time: 20,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFLECTION CRANK FOUND CRACKED USING NDT TECHNIQUE.    PART TC:  19,718.
